Lyrica update

Discussion in 'Fibromyalgia Main Forum' started by mafusula, Dec 26, 2005.

  1. mafusula

    mafusula New Member

    I've been on Lyrica for 9 weeks and have barely any pain. I had so much energy when I first started it, I could just go all day in the garden, it was great! Now I'm back to needing my afternoon naps and if I sit still too long either on the computer or reading I find myself nodding off. Has anyone else on Lyrica experienced this?
    Gayl
  2. Suzan

    Suzan New Member

    But it sure does seem like so many drugs work this way for us...we get a lot of success at first..and the longer we take them..our symtoms seem so pop up again. I am not surprised at all to hear that you seemed to bump into this with Lyrica. I guess my two cents would be that if the drug seems to lose it's effectiveness..you should talk to your doc about stopping it.
  3. bpmwriter

    bpmwriter New Member


    i participated in a clinical study for lyrica and i remember the first day i went straight to the ymca and doubled my swimming laps! that euphoria and energy edge soon wore off and yes, the late afternoon drowsiness you're experiencing is a common side effect reported by many of the people in the study including myself. it's like everyday around 3 or 4 pm, i'd have to lay down for an hour or so. unfortunately, it's not a side effect that goes away either. i also gained 10 pounds, another side effect i didn't care for.

    eddie
  4. tandy

    tandy New Member

    I just started Lyrica,.....its only been 2 nights.
    So I can't tell anything yet. I can say I slept well.
    My instructions were to take it around 8 pm.
    My dose is 50 mgs. I'd like to ask what others started out at??? and did you take it daytime or eve.??
    I know one thing,... I felt really drugged within an hr after taking it. But maybe it was the combo of taking it with a half of zanaflex.
    Thanks
    and best of luck
    Tandy
  5. 1sweetie

    1sweetie New Member

    The first night I took a 50 mg pill with my other nightly medications. That is the first night of real sleep in nearly 3 years. I didn't get up until 10 am. I was so shocked!!! I even had energy for a short period of time. I was so happy. The following night I decreased the Klonopin & Trazodone in half & slept until 9 am. The negative was I was having pressure in my head. I have been on Lyrica for 2 weeks and am now taking 3 75 mg per day. As you stated the benefits decrease with time. Again on Christmas morning I was awake at 4 am in horrible pain. I am having problems with my limbs going numb. This was a problem before I started the medicine but it has become much worse. Has anyone else had this problem?
  6. tandy

    tandy New Member

    for more info

    Hopefully....???

    :)
  7. mafusula

    mafusula New Member

    I take 150 mg at night but I also take 10mg Baclofen and 1mg Rivotril. These last 2 were originally prescribed for Restless Legs Syndrome, but I take 1mg Cabaser for that now in the morning along with 150mg Effexor. I'm trying to wean myself off the Baclofen and then hopefully the Rivotril. It;s a shame the energy levels drop as I was feeling so good!
    I have also gained weight which is not wanted either!!

    Gayl